Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suggest treatment for swelling in hands and legs after insect bite

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 987 Questions
Question
hi good evening,

I was sting by a insect, i saw it and i took it out, after 24 hours it swell up and a red line appeared tracking to my elbow, i went in to hospital and they gave me oral antibiotics, no left leg.w after taking 4 doses of antibiotics, the red line is getting lighter, but the swelling to my hand is getting bigger, as well it appeared a swelling to my left foot.
Posted Sun, 17 Aug 2014 in General Health
 
 
Answered by Dr. Muhammed Aslam 1 hour later
Brief Answer:
need anti allergic cover too

Detailed Answer:
Hello dear, welcome to healthcare magic forum.
I am dr aslam here to help you.
Progressive swelling following insect bites usually indicates allergic reaction. So in addition to antibiotics we need antiallergenic medications like steroids and antihistamine too.addition of simple analgesics also will hasten recovery.also,its better to get a tetanus shot.you can discuss this with your treating doctor.
Hope I have answered your question. Wishing for a faster cure,thank you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor